Dimensions of asymmetrical folds

Matthews, D.H.. 1958 Dimensions of asymmetrical folds. Geological Magazine, 95 (6). 511-513.

Full text not available from this repository. (Request a copy)
Item Type: Publication - Article
Digital Object Identifier (DOI):
ISSN: 0016-7568
NORA Subject Terms: Earth Sciences
Date made live: 04 Mar 2020 11:53 +0 (UTC)

Actions (login required)

View Item View Item

Document Downloads

Downloads for past 30 days

Downloads per month over past year

More statistics for this item...